# SDR UALA2011111006146

- Difficulty date: November 10, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 84,416 hours, 13,613 cycles
- Engine: Pwa PW4060
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NO CTR R FUEL PUMP EICAS W-PUMPS ON AND ENGINE OFF.  NO TIME.  PERFORMED OPERATIONAL TEST OF ENGINE FUEL FEED SYSTEM.  NO FAULTS FOUND.  OPS TEST NORMAL.
